# SDR R61A201806040638

- Difficulty date: June 4, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 11,699 hours, 8,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 98
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT AT FRAME 89 CORRODED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-08.
